# SDR CALA9800262

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.160 INCH CRACK ON VERTICAL STABILIZER NR 4 BANJO FITTING.  A REPAIR WAS PERFORMED IAW SRM 55-20-00, FIGURE2, PAGE 28-29 AND 55-20-00, FIGURE 7, PAGE 40.
